# SDR CALA2024111201111

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 66,173 hours, 21,582 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH COFFEE MAKERS IN  THE AFT GALLEY WERE SMOKING DURING T/O AN D CLB. FAS PULLED CBS FOUND SOURCE OF SMOKE , DEBRIS UNDER COFFEE MAKERS HOT PLATES. TEA BAGS ,SUGAR PACKETS STIRRERS, AND PLASTIC REFUGE ALL MELTED AND BURNED. PICTURE UPDATES INSP. AFT. GALLEY EQUIPMENT NO EVIDENCE OF BURNING ARCING OR WIRE DAMAGE, NO CIRCUIT BREAKERS POPPED. REMOVED COFFEMAKERS 415/416 NO DAMGED NOTED, FOUND DEBRIS UNDER COFFEMAKER MOUNT RACKS, PAPER, TEA BAG RAPS, GALLEY CART SEALS, STIR STICK. ADD EMP:U030756,U010085 REMOVED DEBIS. PLACARAD C/MS L/PS 9836925,9836910 PRECAUTIONARY. ACCOMPLISHED EC/RA 0500-01014 REQUIREMENTS E. CONFERENCE TOMC RELEASE A/C.
